# SDR ASAA2014102309471

- Difficulty date: October 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 23,260 hours, 7,136 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 4481
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 33,684 hours, 10,253 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG "COWL VALVE OPEN" LIGHT DOES NOT ILLUMINATE WHEN SELECTED ON.  ACFT GROUNDED.  FOUND ENGINE AND WING CONTROL ENGINE 1 CIRCUIT BREAKER TRIPPED ON P18-2. ACCOMPLISHED CIRCUIT BREAKER PROCEDURE IAW 20-60-01.  NO DEFECTS NOTED.  DUE TO HISTORY SUSPECT ANTI-ICE VALVE IAW WDM 30-21-11. REPLACED NR 1 ENG COWL ANTI ICE VALVE IAW MM 30-21-11.  ACCOMPLISHED BONDING CHECK IAW 30-21-11 WITHIN LIMITS.  NR 1 COWL TAI VALVE LEAK AND OP CK  GOOD, MM 30-21-11.
